# SDR QXEA2020012100038

- Difficulty date: January 19, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00760
- Aircraft time: 3,436 hours, 2,216 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Smoke
- Location: Nr 4 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

#4 MLG TIRE HAS SMOKE COMING FROM UNDER WHEEL COVER. REMOVED FROM SERVICE. PERFORMED A GVI OF THE #4 MLG TIRE IAW E175 AMM TASK 32-49-05-210-801-A NO DEFECTS WERE FOUND AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
